Centre de Physique Théorique

Accueil > Équipes de recherche > Systèmes dynamiques : théories et applications > Liste des publications

Liste des publications

Le Liste des publications réunit les équipes :
203 résultats
Article dans une revue
Francesco Fedele, Cristel Chandre, Mohammad Farazmand
Kinematics of fluid particles on the sea surface. Part 1. Hamiltonian theory
Journal of Fluid Mechanics, Cambridge University Press (CUP), 2016, 801, pp.260. 〈10.1017/jfm.2016.453〉
Article dans une revue
Mark Demers, Bastien Fernandez
Escape Rates and Singular Limiting Distributions for Intermittent Maps with Holes
Transactions of the American Mathematical Society, American Mathematical Society, 2016, 368 (7), pp.4907-4932. 〈10.1090/tran/6481〉
Article dans une revue
Roberto Franzosi, Domenico Felice, Stefano Mancini, Marco Pettini
Riemannian-geometric entropy for measuring network complexity
Physical Review E , American Physical Society (APS), 2016, 〈10.1103/PhysRevE.93.062317〉
Article dans une revue
Maxime Perin, Cristel Chandre, Emanuele Tassi
Hamiltonian fluid reductions of drift-kinetic equations and the link with water-bags
Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2016, 49
Article dans une revue
Cameron Caligan, Cristel Chandre
Conservative dissipation: How important is the Jacobi identity in the dynamics?
Chaos, American Institute of Physics, 2016, 26, pp.053101. 〈10.1063/1.4948411〉
Article dans une revue
Irene Donato, Matteo Gori, Marco Pettini, Giovanni Petri, Sarah De Nigris, Roberto Franzosi, Francesco Vaccarino
Persistent Homology analysis of Phase Transitions
Physical Review E , American Physical Society (APS), 2016, 93 (5), pp.052138 〈10.1103/PhysRevE.93.052138〉
Article dans une revue
Matteo Gori, Irene Donato, Elena Floriani, Ilaria Nardecchia, Marco Pettini
Random walk of passive tracers among randomly moving obstacles
Theoretical Biology and Medical Modelling, BioMed Central, 2016, 13, pp.13. 〈10.1186/s12976-016-0038-1〉
Article dans une revue
Cristel Chandre, Maxime Perin
Hamiltonian reductions of the one-dimensional Vlasov equation using phase-space moments
Journal of Mathematical Physics, American Institute of Physics (AIP), 2016, 57, pp.032902. 〈10.1063/1.4944720〉
Article dans une revue
Michael Kraus, Emanuele Tassi, Daniela Grasso
Variational integrators for reduced magnetohydrodynamics
Journal of Computational Physics, Elsevier, 2016, 〈10.1016/j.jcp.2016.05.047〉
Article dans une revue
Ana Cristina Freitas, Jorge Milhazes Freitas, Mike Todd, Sandro Vaienti
Rare Events for the Manneville-Pomeau Map
Stochastic Processes and their Applications, Elsevier, 2016, 126 (11), pp.3463-3479 〈10.1016/j.spa.2016.05.001〉
203 résultats

Agenda

février 2019 :

Rien pour ce mois

janvier 2019 | mars 2019